Hölder continuity for parabolic Anderson equation with non-Gaussian noise

Jianbo Cui, Zhihui Liu, Lijun Miao, Xu Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

Based on the existence, uniqueness and uniform boundedness of the mild solution of the parabolic Anderson equation driven by a non-Gaussian noise, we derive the spatial and temporal Hölder continuity of the mild solution.

Original languageEnglish
Pages (from-to)684-691
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume441
Issue number2
DOIs
Publication statusPublished - 15 Sep 2016
Externally publishedYes

Keywords

  • Hölder continuity
  • Non-Gaussian noise
  • Parabolic Anderson equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Hölder continuity for parabolic Anderson equation with non-Gaussian noise'. Together they form a unique fingerprint.

Cite this